Young asian female poisoned by Levaquin. Needs support.

Hi there,
 
I’m 33, Asian female. i’ve been suffering with side effects since 10.27.2008 (I took 5pills of Levaquin and 9pills of Avelox for sinus infection) I recongnized tingling sensations, itching and joint poin as side effects after taking the last dose. At that time, it was mild pain. However, so strangely, the symptoms have not been alleviated but gotten worse in 3months. The pain has expanded to other parts of my body as well. My symptom is fever/cold, every joint pain, numbness, tender pain. I cannot walk at all now and I always feel cold.
 
I went ER three times and I was hospitalized for 3days but no one helped me a lot. Also, I can not eat well except soup because of my stomach pain.
 
 
Could you let me know how to get rid of these side effects or toxic? I do need your help, please!
 
Lily   anna7722@hotmail.com

I got this email from Lily yesterday on my blog. I emailed Lily about making dietary changes to avoid soy, soy lecithin, sugar, and non organic beef and poultry. Like many of us, Lily is getting worse months after taking quinolones. Many people that have had toxic reactions get progressively worse for many months after cessation of quinolones. Maybe this is one of the big reasons why physicians doubt us about this toxicity. Lily is in the acute stage now. If anyone has some free time Lily could use some support.

Be Sociable, Share!
You can leave a response, or trackback from your own site.

One Response to “Young asian female poisoned by Levaquin. Needs support.”

  1. äåìîíòàæ çäàíèé Ïåòåðáóðã…

    äåìîíòàæ çäàíèé Ïåòåðáóðã…

Leave a Reply


Design by Aaron Melvin